# SDR AMTA200300711

- Difficulty date: May 26, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Defective
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OVERHEAT LP2 INDICATION ON STATUS PAGE, INTERMITTENT. REMOVED AND REPLACED CONNECTOR D41162P IAW WDM 26-11-11 AND 26-11-12.  OPS CHECK NORMAL.  (M)
